# SDR SIMA20130617011

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,236 hours, 21,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND EMERGENCY EXIT  SIGN INOPERATIVE.  ACFT REMOVED FROM SERVICE.  CONNECTED SP9009 AND SP9010 AS REQUIRED.  OPS CHECKED GOOD AMM 33-50-00. ACFT RETURNED TO SERVICE.
